zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence results for fractional order semilinear functional differential equations with nondense domain. (English) Zbl 1179.26018
Summary: We establish sufficient conditions for existence and uniqueness of solutions for some nondensely defined semilinear functional differential equations involving the Riemann-Liouville derivative. Our approach is based on integrated semigroup theory, the Banach contraction principle, and the nonlinear alternative of Leray-Schauder type.

MSC:
26A33Fractional derivatives and integrals (real functions)
26A42Integrals of Riemann, Stieltjes and Lebesgue type (one real variable)
34G25Evolution inclusions
WorldCat.org
Full Text: DOI
References:
[1] Baleanu, D.: About fractional quantization and fractional variational principles, Commun. nonlinear sci. Numer. simul. 14, No. 6, 2520-2523 (2009)
[2] Fitt, A. D.; Goodwin, A. R. H.; Wakeham, W. A.: A fractional differential equation for a MEMS viscometer used in the oil industry, J. comput. Appl. math. 229, 373-381 (2009) · Zbl 1235.34201
[3] R. Magin, X. Feng, D. Baleanu, Concepts in magnetic resonance part A: Bridging education and research, 2009, 34 (1) pp. 16--23
[4] Kilbas, A. A.; Srivastava, Hari M.; Trujillo, Juan J.: Theory and applications of fractional differential equations, North-holland mathematics studies 204 (2006) · Zbl 1092.45003
[5] Kiryakova, V.: Generalized fractional calculus and applications, Pitman research notes in mathematics series 301 (1994) · Zbl 0882.26003
[6] Miller, K. S.; Ross, B.: An introduction to the fractional calculus and differential equations, (1993) · Zbl 0789.26002
[7] Podlubny, I.: Fractional differential equation, (1999) · Zbl 0924.34008
[8] Oldham, K. B.; Spanier, J.: The fractional calculus, (1974) · Zbl 0292.26011
[9] Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives. Theory and applications, (1993) · Zbl 0818.26003
[10] Diethelm, K.; Freed, A. D.: On the solution of nonlinear fractional order differential equations used in the modeling of viscoplasticity, Scientifice computing in chemical engineering II-computational fluid dynamics, reaction engineering and molecular properties, 217-224 (1999)
[11] Diethelm, K.; Ford, N. J.: Analysis of fractional differential equations, J. math. Anal. appl. 265, 229-248 (2002) · Zbl 1014.34003 · doi:10.1006/jmaa.2001.7194
[12] Diethelm, K.; Walz, G.: Numerical solution of fractional order differential equations by extrapolation, Numer. algorithms 16, 231-253 (1997) · Zbl 0926.65070 · doi:10.1023/A:1019147432240
[13] Gaul, L.; Klein, P.; Kempfle, S.: Damping description involving fractional operators, Mech. syst. Signal process. 5, 81-88 (1991)
[14] Glockle, W. G.; Nonnenmacher, T. F.: A fractional calculus approach of self-similar protein dynamics, Biophys. J. 68, 46-53 (1995)
[15] Mainardi, F.: Fractional calculus: some basic problems in continuum and statistical mechanics, Fractals and fractional calculus in continuum mechanics, 291-348 (1997) · Zbl 0917.73004
[16] Metzler, F.; Schick, W.; Kilian, H. G.; Nonnenmacher, T. F.: Relaxation in filled polymers: A fractional calculus approach, J. chem. Phys. 103, 7180-7186 (1995)
[17] Podlubny, I.; Petraš, I.; Vinagre, B. M.; O’leary, P.; Dorčk, L.: Analogue realizations of fractional-order controllers. Fractional order calculus and its applications, Nonlinear dynam. 29, 281-296 (2002) · Zbl 1041.93022 · doi:10.1023/A:1016556604320
[18] El-Borai, M. M.: On some fractional evolution equations with nonlocal conditions, Int. J. Pure appl. Math. 24, 405-413 (2005) · Zbl 1090.35006
[19] El-Borai, M. M.: The fundamental solutions for fractional evolution equations of parabolic type, J. appl. Math. stoch. Anal., No. 3, 197-211 (2004) · Zbl 1081.34053 · doi:10.1155/S1048953304311020
[20] Jaradat, O. K.; Al-Omari, A.; Momani, S.: Existence of mild solution for fractional semilinear initial value problems, Nonlinear anal. 69, No. 9, 3153-3159 (2008) · Zbl 1160.34300 · doi:10.1016/j.na.2007.09.008
[21] Heymans, N.; Podlubny, I.: Physical interpretation of initial conditions for fractional differential equations with Riemann--Liouville fractional derivatives, Rheologica acta 45, No. 5, 765-772 (2006)
[22] Ahmad, B.; Nieto, J. J.: Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions, Bound. value probl. 2009, 11 (2009) · Zbl 1167.45003 · doi:10.1155/2009/708576
[23] B. Ahmad, J.J. Nieto, Existence of solutions for nonlocal boundary value problems of higher order nonlinear fractional differential equations. Abstr. Appl. Anal. 2009. 9 pages. Article ID 494720. (doi:10.1155/2009/494720) · Zbl 1186.34009 · doi:10.1155/2009/494720
[24] Ahmad, B.; Otero-Espinar, V.: Existence of solutions for fractional differential inclusions with anti-periodic boundary conditions, Bound. value probl. 2009 (2009) · Zbl 1172.34004 · doi:10.1155/2009/625347
[25] M. Belmekki, J.J. Nieto, R. Rodríguez-López, Existence of periodic solution for a nonlinear fractional differential equation, Bound. Value Probl. (in press) Art. ID 324561 · Zbl 1181.34006 · doi:10.1155/2009/324561
[26] Benchohra, M.; Cabada, A.; Seba, D.: An existence result for nonlinear fractional differential equations on Banach spaces, Bound. value probl. 2009 (2009) · Zbl 1181.34007
[27] Chang, Y. -K.; Nieto, J. J.: Some new existence results for fractional differential inclusions with boundary conditions, Math. comput. Modelling 49, 605-609 (2009) · Zbl 1165.34313 · doi:10.1016/j.mcm.2008.03.014
[28] R.P. Agarwal, M. Belmekki, M. Benchohra, A survey on semilinear differential equations and inclusions involving Riemann--Liouville fractional derivative, Adv. Difference Equ., 9. 46 pages. ID 981728. (doi:10.1155/2009/981728) · Zbl 1182.34103 · doi:10.1155/2009/981728
[29] R.P. Agarwal, M. Belmekki, M. Benchohra, Existence results for semilinear functional differential inclusions involving Riemann--Liouville fractional derivative, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. (in press) · Zbl 1198.34178 · http://dcdis001.watam.org/volumes/index.html
[30] Belmekki, M.; Benchohra, M.: Existence results for fractional order semilinear functional differential equations, Proc. A. Razmadze. math. Inst 146, 9-20 (2008) · Zbl 1175.26006
[31] Belmekki, M.; Benchohra, M.; Gòrniewicz, L.: Existence results for fractional order semilinear functional differential equations with infinite delay, Fixed point theory 9, No. 2, 423-439 (2008) · Zbl 1162.26302
[32] Da Prato, G.; Sinestrari, E.: Differential operators with non-dense domains, Ann. sc. Norm. super. Pisacl. sci. 14, 285-344 (1987) · Zbl 0652.34069 · numdam:ASNSP_1987_4_14_2_285_0
[33] Arendt, W.: Vector valued Laplace transforms and Cauchy problems, Israel J. Math. 59, 327-352 (1987) · Zbl 0637.44001 · doi:10.1007/BF02774144
[34] Kellermann, H.; Hieber, M.: Integrated semigroup, J. funct. Anal. 84, 160-180 (1989) · Zbl 0689.47014 · doi:10.1016/0022-1236(89)90116-X
[35] Granas, A.; Dugundji, J.: Fixed point theory, (2003) · Zbl 1025.47002
[36] Henry, D.: Geometric theory of semilinear parabolic partial differential equations, (1989)
[37] Ye, H.; Gao, J.; Ding, Y.: A generalized Gronwall inequality and its application to a fractional differential equation, J. math. Anal. appl. 328, 1075-1081 (2007) · Zbl 1120.26003 · doi:10.1016/j.jmaa.2006.05.061
[38] Pazy, A.: Semigroups of linear operators and applications to partial differential equations, (1983) · Zbl 0516.47023
[39] Lakshmikantham, V.; Leela, S.: Nagumo-type uniqueness result for fractional differential equations, Nonlinear anal. 71, 2886-2889 (2009) · Zbl 1177.34003 · doi:10.1016/j.na.2009.01.169
[40] Podlubny, I.: Geometric and physical interpretation of fractional integration and fractional differentiation, Fract. calc. Appl. anal. 5, 367-386 (2002) · Zbl 1042.26003
[41] Devi, J. Vasundhra; Lakshmikantham, V.: Nonsmooth analysis and fractional differential equations, Nonlinear anal. 70, 4151-4157 (2009) · Zbl 1237.49022